Extremal generalized centralizers in matrix algebras

Gregor Dolinar, Alexander Guterman, Bojan Kuzma, Olga Markova

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We describe matrices with extremal generalized centralizers over algebraically closed fields.

Original languageEnglish
Pages (from-to)3147-3154
Number of pages8
JournalCommunications in Algebra
Issue number7
StatePublished - 3 Jul 2018
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2017 Taylor & Francis.


The investigation of the first and the third authors was partially supported by Slovenian Research Agency (research core fundings No. P1-0288, No. P1-0222, and by grant BI-RU/16-18-033). The investigation of the second and the fourth authors is supported by Russian Science Foundation grant 17-11-01124.

FundersFunder number
Javna Agencija za Raziskovalno Dejavnost RS
Russian Science Foundation17-11-01124


    • Commutativity up to a factor
    • generalized centralizer
    • matrix spaces and algebras


    Dive into the research topics of 'Extremal generalized centralizers in matrix algebras'. Together they form a unique fingerprint.

    Cite this